# SDR DALA2014111606270

- Difficulty date: November 15, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING BS 786 BETWEEN  LONGERONS 28 - 29R.  FOUND TO BE  OUT LIMITS.  REPAIRED IAW SRM 53-04 FIG 57 AND 51-30-5.
